# SDR HNAA2022020900071

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 49,430 hours, 46,267 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Condition: Sheared
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S RUDDER PEDAL EASILY COMES OFF TRACK.   FOUND 2 BOLTS SHEARED FROM RUDDER PEDAL GUIDE REGULATOR. REMOVED SHEARED BOLTS AND INSTALLED NEW BOLTS IN REF TO AMM 20-10-01 AND SAFETIED IN REF TO AMM 20-10-02. PERFORMED OPS CHECK TO THE PEDAL ACTUATOR IN REF TO AMM 27-21-07-400-801-A SUBTASK 842-002-A. OPS CHECK GOOD.
